# SDR DL76L061018

- Difficulty date: December 11, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 44,580 hours, 6,772 cycles
- Engine: Pwa PW4060
- Engine time: 33,464 hours, 6,067 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 960213
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG WOULD NOT START NO ROTATION.  FOUND NR 1 ENG STARTER AT FAULT.  REPLACED STARTER, OPS CKS OK.
